Ibuprofen-diphenhydramine is a combination product containing a non-steroidal anti-inflammatory drug (NSAID) and an antihistamine. Ibuprofen, the NSAID, may increase risk of serious and sometimes fatal heart or blood vessel problems, such as heart attack or stroke. NSAIDs are known to cause gastrointestinal bleeding. Diphenhydramine, the antihistamine, can make you drowsy. There is a risk of serious injury to you or others if you take this drug and then operate heavy machinery (such as driving a car). Do not become overheated while taking this medication or heatstroke may occur. This medication may also cause you to become sunburned more easily, so make sure to wear sunscreen and protective clothing if you need to be outside.
- Q How should I take ibuprofen?
- Q Could ibuprofen elevate liver enzymes and raise blood glucose level to 100?
- Q How does ibuprofen/diphenhydramine interact with medications or food?
- Q What are the risks of taking ibuprofen during pregnancy?
- Q Who should not take ibuprofen and diphenhydramine?
- Q Can I give my child ibuprofen if she's taking warfarin?